Alert archive / Utah / Special Weather Statements in 2021

Special Weather Statement, NWS Salt Lake City, UT

August 17, 2021Juab County, Utah

NWS Salt Lake City, UT issued this special weather statement at Aug 17, 2021, 10:00 PM MDT for Juab County, Utah. It was in force for 30 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Aug 17, 2021, 10:00 PM MDT (04:00 UTC)
Expired
Aug 17, 2021, 10:30 PM MDT
In force
30 min
Issued by
NWS Salt Lake City, UT
Hail
0.75 in
Wind
50

County Juab County, UT

The radar

The Cedar City radar (KICX), 195 km from the middle of the area, began a volume at 03:59 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Salt Lake City I, UT (KSLC), launched 00:00Z, 4.0 hours before the alert went out and 170 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Salt Lake City I, UT at 00:00Z on 2021-08-18Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 920 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Salt Lake City I, UT at 00:00Z on 2021-08-18The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 112 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
920 J/kg
Mixed-layer CIN
-36 J/kg
Mixed-layer LCL
3268 m above ground
0-6 km bulk shear
26 kt
0-1 km storm-relative helicity
112 m²/s²
0-3 km storm-relative helicity
145 m²/s²
Significant tornado parameter
0.0
Supercell composite
2.3

Open this sounding in Storm Lab

The text

As transmitted.

025 
WWUS85 KSLC 180400
SPSSLC

Special Weather Statement
National Weather Service Salt Lake City UT
1000 PM MDT Tue Aug 17 2021
 
UTZ115>117-180430-
Western Millard and Juab Counties UT-Central Mountains UT-
Eastern Juab/Millard Counties UT-
1000 PM MDT Tue Aug 17 2021

...A strong thunderstorm will impact portions of northeastern Millard
County through 1030 PM MDT...

At 1000 PM MDT, Doppler radar was tracking a strong thunderstorm over
Delta, moving east at 25 mph.

HAZARD...Wind gusts up to 50 mph and penny size hail. 

SOURCE...Radar indicated. 

IMPACT...Gusty winds could knock down tree limbs and blow around 
         unsecured objects. Minor damage to outdoor objects is 
         possible. 

Locations impacted include...
Delta, Hinckley, Oak City, Lynndyl and Sutherland. 

This includes the following highways...
 US Route 6 between mile markers 84 and 101.
 US Route 50 between mile markers 90 and 100.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building. 

&&

LAT...LON 3922 11259 3938 11269 3952 11243 3928 11229
TIME...MOT...LOC 0400Z 249DEG 20KT 3934 11255 

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPH

$$

MPS

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Salt Lake City, UT wrote its last area forecast discussion before this special weather statement went out at Aug 17, 9:22 PM MDT, 38 minutes earlier.

Area forecast discussion, Aug 17, 9:22 PM MDT, 38 minutes before
Area Forecast Discussion
National Weather Service Salt Lake City UT
922 PM MDT Tue Aug 17 2021

.UPDATE...Current weather trends are holding as ongoing showers
and thunderstorms are continuing across much portions of northern,
western and southern Utah. Thunderstorms are expected to develop
along and ahead of an approaching cold front. Given the
aforementioned cold has slowed down and the threat of heavy rain
with most thunderstorms, Iron County was added to the Flash Flood
Watch this afternoon. Additionally, PoP chances across the Uinta's
and southwest Wyoming were increased as the upper level closed low
is progged to slide across southern Idaho and bring upper level
support to help increase thunderstorm coverage across these areas.

&&

.SYNOPSIS...A slow moving upper level system will impact the area
with a potential for strong thunderstorms and heavy rainfall through
at least Wednesday. Expect much cooler temperatures are
expected Wednesday through the end of the work week.

&&

.SHORT TERM (Through 12z Friday)...Latest water vapor analysis
shows the strengthening upper low centered over central
Washington. downstream of this area of low pressure, strong
southwesterly flow aloft as developed across Utah this afternoon.
Strong moisture advection is occurring across southern and central
Utah as evident by PWAT values approaching 1" across far southern
Utah. This rich moisture axis, should continue to spread northward
reaching central Utah by the late afternoon. Scattered to
widespread showers and thunderstorms have developed across much of
central Utah per latest radar analysis, with a few storms turning
severe. With a very moist airmass in place and with thunderstorms
expected to continue to develop and be efficient rain producers,
a Flash Flood Watch will remain in effect through Wednesday
evening. All storms will have the potential to produce quick
bursts of heavy, accumulating rain that will lead to rapid
development of flash flooding.

As the afternoon progresses, storm coverage will begin to expand
across southern Utah with initial development expected across
western Utah. The storms across southern Utah will pose a flash
flood threat with the main concern being for lower Washington
county and Zion and Bryce Canyon national park. Storms will have
plenty of instability (CAPE around 1000J/kg) to maintain
sufficient updraft intensities. With limited shear, expect the
storms to exhibit more of the pulse type convection, but these
storms will be capable of producing small hail and heavy rainfall.
The main severe weather threat will be within the round of storms
that develop across western Utah and propagate east into northern
Utah, including the SLC valley area. CAPE values around 750J/kg
should increase as this area is beginning to destabilize with the
loss of the morning cloud cover, with a bullseye of 40kt 0-6km
shear being analyzed per the latest HRRR. Storms that develop in
this zone will have an increased threat of producing strong,
damaging downburst winds, primarily across western Tooele and Box
Elder counties. Residual outflow boundaries will be the focal
point for additional development this evening. Additionally, a
strong, slow moving cold front will begin to enter far
northwestern Utah. More development of showers and embedded
thunderstorms will be possible along and ahead of this frontal
boundary. This could bring another round of much needed rainfall
to the drought stricken areas of northern Utah.

Another round of strong to potentially severe thunderstorms will
once again be possible for a large portion of Utah on Wednesday.
Shear associated with the area of low pressure is expected to
become more widespread across Utah. With a rich airmass remaining
in place and instability still expected to be between 500-750J/kg,
scattered showers and thunderstorms are expected to develop and
bring a heavy rain, small hail, and strong downburst wind threat.
With the threat flash flooding, the Flash Flood Watch has been
extended through Wednesday evening.

Outside of the flash flood and severe weather threat, temperatures
will be noticeably cooler on Wednesday and especially on
Thursday. This cold front will have the feel of that first fall
frontal passage as temperatures will plummet to 15-20 degrees
BELOW seasonal normals.

&&

.AVIATION...KSLC...VFR conditions are expected for the
duration of the TAF period. The total amount of smoke in the
atmosphere will likely remain elevated, though strong surface winds
from the south will help clear out the near-surface smoke. Southerly
winds will continue through the afternoon and evening, with gusty
and erratic winds from vicinity showers and possible thunderstorms
in the area. High resolution model forecasts suggest showers and
thunderstorms could continue through the night until a more
organized line of storms moves through the region around 15Z
Wednesday.

REST OF UTAH AND SOUTHWEST WYOMING...VFR conditions are expected
across the forecast area throughout the TAF period, punctuated by
brief periods of MVFR and IFR with thunderstorms impacting
terminals. Expect gusty and erratic winds with these showers and
thunderstorms in addition to reduced visibility under heavy
rainfall. Some storms could be severe and produce large hail or
extremely hazardous outflow and downburst winds.

&&

.FIRE WEATHER...Southwest flow has developed ahead of an approaching
storm system moving out of the Pacific Northwest. In response to
this southwest flow, moisture is being advected into the area
aiding into the development of showers and thunderstorms across
central and southern Utah this afternoon. This activity will
expand northward, getting into the SLC valley by the evening.
Some storms will be capable of producing heavy rain, especially
over the mountains of central and southern Utah and into the
eastern valleys. Additionally, storms will pose a small hail and
downburst wind threat.

An anomalous strong cold front will enter northern Utah tonight
and slowly push south through the day tomorrow and into tomorrow
night. Widespread heavy rain can be expected to continue near and
ahead of this cold front. Some embedded thunderstorms capable of
producing small hail and strong, downburst winds can't be ruled
out. Temperatures will be noticeably cooler behind the front.
Lingering showers will continue Thursday and possibly into Friday,
with temperatures remaining below normal.

&&

.SLC WATCHES/WARNINGS/ADVISORIES...
UT...Flash Flood Watch through Wednesday evening for UTZ111>114-117-
     120-121-125>131.

     Flash Flood Watch through Wednesday evening for UTZ122>124.

WY...None.
&&

SHORT TERM...
LONG TERM...
AVIATION...
FIRE WEATHER...

For more information from NOAA's National Weather Service visit...
http://weather.gov/saltlakecity

For frequently asked questions about the Area Forecast Discussion
visit...
http://weather.gov/saltlakecity/general/afd_faqs.php
Hazardous weather outlook, Aug 17, 3:21 PM MDT, 6 hours 39 minutes before
Hazardous Weather Outlook
National Weather Service Salt Lake City UT
321 PM MDT Tue Aug 17 2021

UTZ101>131-WYZ021-182130-
Great Salt Lake Desert and Mountains-Tooele and Rush Valleys-
Eastern Box Elder County-Northern Wasatch Front-Salt Lake Valley-
Utah Valley-Cache Valley/Utah Portion-Wasatch Back-
Bear Lake and Bear River Valley-Wasatch Mountains I-80 North-
Wasatch Mountains South of I-80-Western Uinta Mountains-
Wasatch Plateau/Book Cliffs-Western Uinta Basin-
Western Millard and Juab Counties-Eastern Juab/Millard Counties-
Central Mountains-Sanpete Valley-Sevier Valley-Castle Country-
San Rafael Swell-Southwest Utah-Lower Washington County-
Zion National Park-Southern Mountains-Upper Sevier River Valleys-
Bryce Canyon Country-South Central Utah-
Capitol Reef National Park and Vicinity-Western Canyonlands-
Glen Canyon Recreation Area/Lake Powell-Southwest Wyoming-
321 PM MDT Tue Aug 17 2021

This Hazardous Weather Outlook is for the western two thirds of
Utah and southwest Wyoming.

.DAY ONE...This Afternoon and Tonight

Showers and thunderstorms have developed across the area this
afternoon ahead of an approaching low pressure system. The
strongest thunderstorms can be expected south of I-80, and will be
capable of producing locally heavy rainfall, hail, and strong
gusty winds.

Hazardous fire weather conditions are expected across portions of
west-central and northern Utah due to gusty winds, low
humidities,
and thunderstorms this afternoon.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday

Widespread moderate to heavy rainfall is expected on Wednesday,
along with some strong to severe thunderstorms capable of
producing hail and strong gusty winds. Lingering showers
and thunderstorms will continue through at least Thursday,
maintaining some potential for locally heavy rain. Elevations
above around 10,000 feet may even see a changeover to snow for a
time Wednesday night into Thursday morning behind a cold front.

Those near recent burn scars and near areas prone to flash
flooding should monitor the forecast over the next several days.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed. Please relay any information
about observed severe weather to the NWS while following all
local, state, and CDC guidelines.

For more information from NOAA/s National Weather Service visit...
http://weather.gov/saltlakecity

For information on potential road travel impacts visit...
http://www.udottraffic.utah.gov/roadweatherforecast.aspx

In the hours before

Local storm report, Aug 17, 8:37 PM MDT, 1 hour 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
837 PM MDT TUE AUG 17 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0836 PM     TSTM WND GST     16 WNW DUGWAY           40.37N 113.00W
08/17/2021  M69 MPH          TOOELE             UT   MESONET

            UPPER CEDAR MOUNTAIN MESONET RECORDED A 69 MPH WIND GUST.

&&

AWOODWRD
Special weather statement, Aug 17, 8:52 PM MDT, 1 hour 8 minutes before
Special Weather Statement
National Weather Service Salt Lake City UT
852 PM MDT Tue Aug 17 2021

UTZ101-105-180330-
Salt Lake Valley UT-Great Salt Lake Desert and Mountains UT-
852 PM MDT Tue Aug 17 2021

...A strong thunderstorm will impact portions Salt Lake County
through 930 PM MDT...

At 850 PM MDT, Doppler radar was tracking strong outflow winds
spreading across the Salt Lake Valley.

HAZARD...Wind gusts of 50 to 55 mph.

SOURCE...Radar indicated. Wind gusts near 50 mph have been reported
         in South Jordan.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Salt Lake City, West Valley City, Sandy, Murray, West Jordan,
Taylorsville, South Jordan, Draper, Riverton, Cottonwood Heights,
Midvale, Holladay, South Salt Lake, Herriman, North Salt Lake,
Bluffdale, Millcreek, Kearns, Salt Lake City International Airport
and Magna.

This includes the following highways...
 Interstate 15 between mile markers 290 and 312.
 Interstate 80 in Utah between mile markers 104 and 126.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 4077 11183 4055 11182 4047 11193 4053 11213
      4073 11218 4080 11222 4087 11200
TIME...MOT...LOC 0250Z 211DEG 24KT 4056 11198

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...55 MPH

MPS
Special weather statement, Aug 17, 9:30 PM MDT, 30 minutes before
Special Weather Statement
National Weather Service Salt Lake City UT
930 PM MDT Tue Aug 17 2021

UTZ101-102-180400-
Tooele and Rush Valleys UT-Great Salt Lake Desert and Mountains UT-
930 PM MDT Tue Aug 17 2021

...A strong thunderstorm will impact portions of east central Tooele
County through 1000 PM MDT...

At 930 PM MDT, Doppler radar was tracking a strong thunderstorm 7
miles north of Dugway English Village, moving northeast at 45 mph.

HAZARD...Wind gusts of 50 to 55 mph and penny size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Tooele, Grantsville, Dugway English Village, Stansbury Park, Ophir,
Tooele Army Depot, Tooele Army Depot South, Skull Valley, Stockton,
Rush Valley, Erda and Lake Point.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 4022 11281 4036 11295 4061 11273 4066 11228
      4030 11221
TIME...MOT...LOC 0330Z 232DEG 37KT 4035 11278

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...55 MPH

MPS
Special weather statement, Aug 17, 9:55 PM MDT, 5 minutes before
Special Weather Statement
National Weather Service Salt Lake City UT
955 PM MDT Tue Aug 17 2021

UTZ128-180430-
South Central Utah UT-
955 PM MDT Tue Aug 17 2021

...A strong thunderstorm will impact portions of southwestern Kane
County through 1030 PM MDT...

At 954 PM MDT, Doppler radar was tracking a strong thunderstorm near
Kanab, moving northeast at 10 mph.

HAZARD...Wind gusts up to 50 mph and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Accumulating hail can be expected along US 89 east of
         Kanab. Gusty winds could knock down tree limbs and blow
         around unsecured objects. Minor damage to outdoor objects
         is possible.

This storm will remain over mainly rural areas of southwestern Kane
County.

This includes US Route 89 between mile markers 45 and 61.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 3700 11246 3705 11251 3713 11242 3713 11217
      3700 11221
TIME...MOT...LOC 0354Z 245DEG 9KT 3702 11244

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...50 MPH

MPS
Special weather statement, Aug 17, 9:58 PM MDT, 2 minutes before
Special Weather Statement
National Weather Service Salt Lake City UT
958 PM MDT Tue Aug 17 2021

UTZ101-102-180430-
Tooele and Rush Valleys UT-Great Salt Lake Desert and Mountains UT-
958 PM MDT Tue Aug 17 2021

...A strong thunderstorm will impact portions of southeastern Tooele
County through 1030 PM MDT...

At 958 PM MDT, Doppler radar was tracking a strong thunderstorm near
Vernon, or 25 miles southeast of Dugway English Village, moving
northeast at 10 mph.

HAZARD...Wind gusts up to 50 mph and penny size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Vernon and Lofgreen.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 3990 11260 4008 11258 4021 11219 4001 11218
TIME...MOT...LOC 0358Z 245DEG 8KT 4003 11236

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPH

MPS
Special weather statement, Aug 17, 10:00 PM MDT, 0 minutes before
Special Weather Statement
National Weather Service Salt Lake City UT
1000 PM MDT Tue Aug 17 2021

UTZ115>117-180430-
Western Millard and Juab Counties UT-Central Mountains UT-
Eastern Juab/Millard Counties UT-
1000 PM MDT Tue Aug 17 2021

...A strong thunderstorm will impact portions of northeastern Millard
County through 1030 PM MDT...

At 1000 PM MDT, Doppler radar was tracking a strong thunderstorm over
Delta, moving east at 25 mph.

HAZARD...Wind gusts up to 50 mph and penny size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Delta, Hinckley, Oak City, Lynndyl and Sutherland.

This includes the following highways...
 US Route 6 between mile markers 84 and 101.
 US Route 50 between mile markers 90 and 100.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3922 11259 3938 11269 3952 11243 3928 11229
TIME...MOT...LOC 0400Z 249DEG 20KT 3934 11255

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPH

MPS

The office that day

Everything else NWS Salt Lake City, UT issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 17, 6:05 PM MDTFlash Flood Warning Considerable damage threatSLCMillard3 hr
Aug 17, 6:10 PM MDTSevere Thunderstorm WarningSLCJuab35 min
Aug 17, 6:31 PM MDTSevere Thunderstorm WarningSLCMillard59 min
Aug 17, 6:39 PM MDTSpecial Weather StatementSLCUtah36 min
Aug 17, 6:49 PM MDTSevere Thunderstorm WarningSLCUtah, Wasatch26 min
Aug 17, 6:57 PM MDTFlash Flood Warning Considerable damage threatSLCKane, San Juan5 hr
Aug 17, 7:14 PM MDTSevere Thunderstorm WarningSLCSummit, Wasatch31 min
Aug 17, 8:52 PM MDTSpecial Weather StatementSLCSalt Lake38 min
Aug 17, 9:30 PM MDTSpecial Weather StatementSLCTooele30 min
Aug 17, 9:55 PM MDTSpecial Weather StatementSLCKane35 min
Aug 17, 9:58 PM MDTSpecial Weather StatementSLCJuab32 min
Aug 17, 10:17 PM MDTSpecial Weather StatementSLCSalt Lake28 min
Aug 18, 12:23 AM MDTSpecial Weather StatementSLC52 min
Aug 18, 12:31 AM MDTSpecial Weather StatementSLCMillard44 min
Aug 18, 12:45 AM MDTSpecial Weather StatementSLCJuab45 min
Aug 18, 1:42 AM MDTSpecial Weather StatementSLCJuab48 min
Aug 18, 4:38 AM MDTFlash Flood Warning Considerable damage threatSLCIron5 hr
Aug 18, 4:41 AM MDTFlash Flood Warning Considerable damage threatSLCIron3 hr
Aug 18, 6:02 AM MDTFlash Flood Warning Considerable damage threatSLCIron, Washington4 hr
Aug 18, 7:30 AM MDTFlash Flood Warning Considerable damage threatSLCKane, Washington90 min
Aug 18, 7:55 AM MDTAreal Flood WarningSLCGarfield, Iron, Kane, Washington6 hr
Aug 18, 8:58 AM MDTFlash Flood Warning Considerable damage threatSLCKane, Washington92 min
Aug 18, 11:05 AM MDTSevere Thunderstorm WarningSLCTooele40 min
Aug 18, 11:45 AM MDTSpecial Weather StatementSLCSalt Lake45 min
Aug 18, 12:11 PM MDTFlash Flood Warning Considerable damage threatSLCGarfield, Wayne6 hr
Aug 18, 12:17 PM MDTAreal Flood AdvisorySLCDavis, Salt Lake, Tooele2 hr
Aug 18, 12:29 PM MDTSpecial Weather StatementSLC31 min
Aug 18, 12:34 PM MDTSevere Thunderstorm WarningSLCJuab, Tooele56 min
Aug 18, 12:47 PM MDTSpecial Weather StatementSLCPiute28 min
Aug 18, 1:05 PM MDTFlash Flood Warning Considerable damage threatSLCWayne3 hr
Aug 18, 1:12 PM MDTFlash Flood Warning Considerable damage threatSLCGarfield2 hr
Aug 18, 1:14 PM MDTSpecial Weather StatementSLCBeaver31 min
Aug 18, 1:24 PM MDTAreal Flood WarningSLCJuab, Salt Lake, Tooele, Utah3 hr
Aug 18, 1:24 PM MDTSevere Thunderstorm WarningSLCJuab, Tooele, Utah81 min
Aug 18, 1:39 PM MDTFlash Flood Warning Considerable damage threatSLCKane, Washington3 hr
Aug 18, 1:57 PM MDTAreal Flood AdvisorySLCSalt Lake, Utah2 hr
Aug 18, 2:27 PM MDTFlash Flood Warning Considerable damage threatSLCUtah3 hr
Aug 18, 2:37 PM MDTFlash Flood Warning Considerable damage threatSLCUtah113 min
Aug 18, 2:51 PM MDTSpecial Weather StatementSLCSummit24 min
Aug 18, 2:56 PM MDTSpecial Weather StatementSLCGarfield49 min
Aug 18, 3:14 PM MDTSpecial Weather StatementSLCKane46 min
Aug 18, 3:18 PM MDTSpecial Weather StatementSLCWasatch27 min
Aug 18, 3:25 PM MDTFlash Flood Warning Considerable damage threatSLCUtah3 hr
Aug 18, 3:41 PM MDTSpecial Weather StatementSLCSanpete49 min
Aug 18, 3:46 PM MDTFlash Flood Warning Considerable damage threatSLCEmery, Wayne3 hr
Aug 18, 4:16 PM MDTSpecial Weather StatementSLCKane44 min
Aug 18, 4:22 PM MDTFlash Flood Warning Considerable damage threatSLCGarfield3 hr
Aug 18, 5:41 PM MDTSpecial Weather StatementSLC49 min

Nearby

Special Weather Statements in Utah, 2021Every special weather statement in 2021

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.